next up previous
Next: About this document ...

SOOCHOW JOURNAL OF MATHEMATICS

Volume 33, No. 4, pp. 641-645, October 2007




ADDITIVE GROUPS OF SELF-INJECTIVE RINGS



BY


SHALOM FEIGELSTOCK




Abstract. The additive groups of left self-injective rings, and rings belonging to classes properly containing the left self-injective rings, are studied. A complete description is given of the torsion groups and torsion free groups which are additive groups of left self-injective rings.

-------------------------

Received November 16, 2005; revised January 18, 2007.

AMS Subject Classification. 20K99.